# SDR DL757011391

- Difficulty date: August 22, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 44,256 hours, 22,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37506
- Condition: Gouged
- Location: Fs 1715, S-19r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1715 / STRG. 19R :                     GOUGE REPAIR                                                THE FUSELAGE SKIN WAS FOUND GOUGED AND FS 1715 AND STRINGER 19R.  THE GOUGE WAS REMOVED WITH AN 8" X 3" CUTOUT IN THE   SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM    DOUBLER INSTALLED PER ER/A 381362-14, REV A.
